Vol. 6 (2000), no. 2

An inverse problem for point inhomogeneities

Fritz Gesztesy, Alexander G. Ramm

Methods Funct. Anal. Topology 6 (2000), no. 2, 1-12

On biorthogonal approach to construction of non-Gaussian analysis and application to Poisson analysis on configuration space

N. A. Kachanovsky

Methods Funct. Anal. Topology 6 (2000), no. 2, 13-21

J-selfadjoint ordinary differential operators similar to selfadjoint operators

I. M. Karabash

Methods Funct. Anal. Topology 6 (2000), no. 2, 22-49

Regular representations of infinite dimensional groups and factors. I

A. V. Kosyak, R. Zekri

Methods Funct. Anal. Topology 6 (2000), no. 2, 50-59

On double commutator relation

Vasyl Ostrovskyĭ

Methods Funct. Anal. Topology 6 (2000), no. 2, 60-65

On solvability of monotone type problems with non-coercive set-valued operators

O. V. Solonukha

Methods Funct. Anal. Topology 6 (2000), no. 2, 66-72

Convergence of solution of stochastic equations in formal series

I. Ya. Spectorsky

Methods Funct. Anal. Topology 6 (2000), no. 2, 73-84

Noncommutative differential calculus, homotopy BV algebras and formality conjectures

D. Tamarkin, B. Tsygan

Methods Funct. Anal. Topology 6 (2000), no. 2, 85-100


All Issues